# SDR QXEA200600911

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,881 hours, 28,633 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1692F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 112,334 hours, 118,051 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2191, WINDSHIELD HOT CAUTION ILLUMINATED.  MAINTENANCE REPLACED LEFT WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
